# SDR COMA0260492

- Difficulty date: August 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 3,656 hours, 2,935 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5196 LEFT IDG CAUTION MESSAGE DURING T/O.DEFERRED MAINTENANCE PER MEL
